# SDR SIMA20011151

- Difficulty date: April 25, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N706RG
- Make and model: Emb EMB-145LR
- Aircraft serial: 145194
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 22250NO30201
- Part serial: 177
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

XNA - FLT 3546 - CREW REPORTED PRESSURIZATION WAS INOPERATIVE IN AUTO/MANUAL.  AIRCRAFT WAS RETURNED TO FIELD.  MAINTENANCE REMOVED AND REPLACED THE DIGITAL PRESSURE CONTROLLER.  OPS CHECK WAS GOOD IAW EMB MM.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
